Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 22, 2019, 3:21 PM CST for 20 counties in Texas. It took effect at Feb 23, 2019, 9:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2019, 3:21 PM CST (21:21 UTC)
- In effect from
- Feb 23, 2019, 9:00 AM CST
- Expired
- Feb 23, 2019, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Grayson County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
461 WWUS74 KFWD 222121 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 321 PM CST Fri Feb 22 2019 ...WIND ADVISORY IN EFFECT SATURDAY FOR PARTS OF NORTH TEXAS... .Windy conditions behind a cold front are expected and a Wind Advisory has been issued for areas along and northwest of a line from Sherman to Dallas to Comanche from 9 AM until 6 PM Saturday. TXZ091>093-100>104-115>120-129>133-141-230530- /O.NEW.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 321 PM CST Fri Feb 22 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from 9 AM to 6 PM CST Saturday. * WINDS...Sustained winds of 25 to 30 MPH with occasional gusts to 40 MPH. * LOCATION...Along and northwest of a line from Sherman to Dallas to Comanche. * IMPACTS...Light outdoor objects will easily be blown around and driving may be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
6 follow-up statements
101 WWUS74 KFWD 230457 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1057 PM CST Fri Feb 22 2019 ...DENSE FOG ADVISORY IN EFFECT TONIGHT FOR ALL OF NORTH TEXAS... ...WIND ADVISORY IN EFFECT SATURDAY FOR PARTS OF NORTH TEXAS... .Areas of dense fog will develop overnight ahead of a low pressure system and cold front. The visibility will occasionally fall below 1/2 mile. The fog will lift with the passage of the cold front but windy conditions will develop shortly thereafter. Therefore, a Wind Advisory has been issued for areas along and northwest of a line from Sherman to Dallas to Comanche from 9 AM until 6 PM Saturday. TXZ091>093-100>104-115>120-129>133-141-231300- /O.NEW.KFWD.FG.Y.0008.190223T0500Z-190223T1300Z/ /O.CON.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 1057 PM CST Fri Feb 22 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY... The National Weather Service in Fort Worth has issued a Dense Fog Advisory, which is in effect until 7 AM CST Saturday. * Visibility...Occasionally falling below 1/2 mile. * WINDS...Sustained winds of 25 to 30 MPH with occasional gusts to 40 MPH. * LOCATION...The Wind Advisory is along and northwest of a line from Sherman to Dallas to Comanche. * Impacts...Reduced visibility will create hazardous driving conditions where dense fog develops. Also, the high wind will easily blow light outdoor objects and driving may be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will be reduced to less than one quarter mile. If driving, slow down, use your low-beam headlights, and leave plenty of distance between you and the vehicle ahead of you. A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175-231300- /O.NEW.KFWD.FG.Y.0008.190223T0500Z-190223T1300Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis- Henderson-Mills-Hamilton-Bosque-Hill-Navarro-Freestone-Anderson- Lampasas-Coryell-Bell-McLennan-Falls-Limestone-Leon-Milam- Robertson- Including the cities of Bonham, Paris, Greenville, Commerce, Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1057 PM CST Fri Feb 22 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST SATURDAY... The National Weather Service in Fort Worth has issued a Dense Fog Advisory, which is in effect until 7 AM CST Saturday. * VISIBILITY...Occasionally falling below 1/2 mile. * IMPACTS...Reduced visibility will create hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will be reduced to less than one quarter mile. If driving, slow down, use your low-beam headlights, and leave plenty of distance between you and the vehicle ahead of you. && $$
185 WWUS74 KFWD 231246 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 646 AM CST Sat Feb 23 2019 TXZ091>093-100>104-115>120-129>133-141-232200- /O.EXP.KFWD.FG.Y.0008.000000T0000Z-190223T1300Z/ /O.CON.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 646 AM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING... * WINDS...Sustained west/southwest winds of 25 to 30 MPH with occasional gusts to 40 MPH. * LOCATION...The Wind Advisory is along and northwest of a line from Sherman to Dallas to Comanche. * Impacts...Strong winds will blow light outdoor objects and driving may be difficult for high-profile vehicles on north- south oriented roads. Also, while fog continues to dissipate, patchy areas of fog may locally reduce visibility through 8 AM, and drivers should use caution if encountering such conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175-231400- /O.EXP.KFWD.FG.Y.0008.000000T0000Z-190223T1300Z/ Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis- Henderson-Mills-Hamilton-Bosque-Hill-Navarro-Freestone-Anderson- Lampasas-Coryell-Bell-McLennan-Falls-Limestone-Leon-Milam- Robertson- Including the cities of Bonham, Paris, Greenville, Commerce, Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 646 AM CST Sat Feb 23 2019 ...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING... Visibilities will continue to slowly improve this morning. However, areas of fog with visibilities less than one mile may create locally hazardous driving conditions through mid morning. Slow down and use caution if encountering such conditions. $$
346 WWUS74 KFWD 232134 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 334 PM CST Sat Feb 23 2019 TXZ091>093-100>104-115>120-129>133-141-240000- /O.CON.KFWD.WI.Y.0002.000000T0000Z-190224T0000Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 334 PM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Sustained west/southwest winds of 25 to 30 MPH with occasional gusts to 40 MPH. * LOCATION...The Wind Advisory is along and northwest of a line from Sherman to Dallas to Comanche. * Impacts...Strong winds will blow light outdoor objects and driving may be difficult for high-profile vehicles on north- south oriented roads. Also, while fog continues to dissipate, patchy areas of fog may locally reduce visibility through 8 AM, and drivers should use caution if encountering such conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
173 WWUS74 KFWD 232320 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 520 PM CST Sat Feb 23 2019 TXZ091>093-100>104-115>120-129>133-141-240300- /O.EXT.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 520 PM CST Sat Feb 23 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...Sustained west winds of 25 to 30 MPH with occasional gusts to 40 MPH, becoming northwest this evening. * LOCATION...The Wind Advisory is along and northwest of a line from Sherman to Dallas to Comanche. * Impacts...Strong winds will blow light outdoor objects and driving may be difficult for high-profile vehicles on north- south oriented roads. Also, while fog continues to dissipate, patchy areas of fog may locally reduce visibility through 8 AM, and drivers should use caution if encountering such conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
497 WWUS74 KFWD 232323 CCA NPWFWD URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Fort Worth TX 523 PM CST Sat Feb 23 2019 TXZ091>093-100>104-115>120-129>133-141-240300- /O.COR.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 523 PM CST Sat Feb 23 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...Sustained west winds of 25 to 30 MPH with occasional gusts to 40 MPH, becoming northwest this evening. * LOCATION...The Wind Advisory is along and northwest of a line from Sherman to Dallas to Comanche. * Impacts...Strong winds will blow light outdoor objects and driving may be difficult for high-profile vehicles on north- south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
513 WWUS74 KFWD 240245 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 845 PM CST Sat Feb 23 2019 TXZ091>093-100>104-115>120-129>133-141-240345- /O.EXP.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Comanche- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Comanche, and De Leon 845 PM CST Sat Feb 23 2019 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... Wind speeds have begun to diminish this evening, and the Wind Advisory will be allowed to expire. Occasional gusts up to 25 mph will remain possible through midnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:15 PM CST, 6 minutes earlier.
Area forecast discussion, Feb 22, 3:15 PM CST, 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 315 PM CST Fri Feb 22 2019 .SHORT TERM... /Tonight through Saturday/ Satellite imagery reveals an upper level low moving east across Arizona this afternoon with a conveyor belt of Pacific moisture streaming northward across Mexico and East Texas out ahead of it. The western flank of this Pacific plume appears to be where this afternoon's convective activity is occurring as an upper level disturbance lifts across the area. These showers and storms should move on out to the northeast over the next few hours as the disturbance heads towards the Arklatex region. The primary weather concern for the evening will be the return of fog and drizzle due to the overrunning pattern currently in place. There may be additional dense fog to contend with during the late evening and overnight hours, and wouldn't be surprised of another Dense Fog Advisory were needed at some point tonight. The upper low will move fairly quickly east tonight and will be accompanied by a Pacific front, which will enter our western counties during the pre-dawn hours Saturday. The front will be devoid of moisture and lift until it reaches the I-35 corridor, where a broken line of showers and isolated storms will pop up around sunrise Saturday. The latest guidance holds off developing deep convection until the system reaches the eastern-most row of counties, where strong to possibly severe storms will be possible during a narrow window Saturday morning. These storms will exit quickly to the east by mid Saturday morning, giving way to dry and breezy conditions area-wide behind the front. West winds will increase rapidly late Saturday morning due to a tight post-frontal pressure gradient, particularly across the northwest half of the region where 20-30kt sustained winds along with 30-40kt gusts will be possible by midday. For this reason, a Wind Advisory has been issued for areas along and northwest of a line from Sherman to Dallas to Comanche from 9 am until 6 PM Saturday. Grass fire danger will be elevated during this time as temperatures climb into the 60s, but wet fuels should preclude a critical fire weather threat. These winds should decouple and drop off fairly quickly around sunset Saturday evening. 30 && .LONG TERM... /Saturday Night through Friday/ With the deep surface low rapidly pulling northeast into the Great Lakes Saturday night, surface wind speeds will gradually diminish through the nighttime hours as high pressure builds into the region. Although there will be a lack of significantly colder air behind the front, it will be cool on Sunday with highs topping out in the upper 50s. The upper pattern will remain fairly zonal through the upcoming week with only weak disturbances embedded in the westerly flow. The first of these will pass through the Southern Plains on late Tuesday. Low level moisture will increase ahead of this disturbance late Monday into Tuesday resulting in increasing cloud cover and warmer temperatures Monday night. Some low rain chances will spread into our far southeast counties on Tuesday, but these should be short lived as the upper disturbance quickly moves east. As we get further into the week, model guidance diverges with respect to the next upstream disturbance. The ECMWF is a little more amplified and allows a cold front to slide southward into the area late Wednesday while the GFS is a little slower and holds the front off until later Thursday. Either way, we'll maintain some low chances for rainfall Wednesday night into Thursday and trend temperatures a little cooler for the end of the week. Dunn && .AVIATION... /Issued 1130 AM CST Fri Feb 22 2019/ /18Z TAFs/ An upper low to our west and a stationary front to our south are together keeping the overrunning pattern and widespread IFR/LIFR conditions in place. These conditions will continue through tonight, with improvement expected Saturday morning as a Pacific front pushes through the area. Currently, a disturbance in the southwest flow aloft is aiding in convective development in the Dallas area, though the stronger storms should remain east of all TAF sites. Will still keep VCTS for a few hours at DFW and DAL, with all activity lifting off to the northeast by 21Z. Another brief round of showers and isolated storms will accompany the front early Saturday morning. Though VFR conditions will be in place, strong west winds behind the front may still lead to reduced arrival rates at DFW starting around 15Z Saturday. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 47 67 37 58 38 / 60 0 0 0 0 Waco 49 68 35 60 38 / 60 5 0 0 0 Paris 50 66 37 59 35 / 70 50 0 0 0 Denton 48 65 33 58 36 / 60 5 0 0 0 McKinney 49 66 35 58 36 / 60 20 0 0 0 Dallas 49 67 40 60 38 / 60 5 0 0 0 Terrell 50 67 38 59 36 / 60 40 0 0 0 Corsicana 49 66 40 59 37 / 60 50 0 0 0 Temple 45 68 37 61 38 / 50 20 0 0 0 Mineral Wells 45 66 32 59 35 / 50 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM to 6 PM CST Saturday for TXZ091>093- 100>104-115>120-129>133-141. &&
Hazardous weather outlook, Feb 22, 10:45 AM CST, 4 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1045 AM CST Fri Feb 22 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1045 AM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Areas of fog may reduce visibilities to less than 1 mile at times today and tonight across much of North and Central Texas. Isolated to scattered thunderstorms will be possible today and again late tonight, especially east of I-35. A few could be strong to briefly severe, with hail the primary threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Windy and dry conditions Saturday afternoon will likely produce pockets of elevated fire-weather concerns, especially west of US-281. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 22, 11:34 AM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1134 AM CST FRI FEB 22 2019
TXZ162-221800-
Leon TX-
1134 AM CST FRI FEB 22 2019
...SPECIAL WEATHER STATEMENT...
At 1134 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Centerville, or 15 miles northwest of Austonio,
moving north at 45 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Centerville and Oakwood.
LAT...LON 3121 9575 3114 9575 3114 9577 3112 9577
3119 9606 3157 9590 3162 9579 3160 9576
3165 9574 3162 9571 3158 9573 3156 9572
3155 9575 3153 9576 3152 9574 3149 9574
3148 9572 3146 9575 3146 9571 3138 9569
TIME...MOT...LOC 1734Z 198DEG 39KT 3131 9586
30Special weather statement, Feb 22, 12:43 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1243 PM CST FRI FEB 22 2019
TXZ148-221915-
Anderson TX-
1243 PM CST FRI FEB 22 2019
...SPECIAL WEATHER STATEMENT...
At 1243 PM CST, Doppler radar was tracking a strong thunderstorm near
Frankston, or 14 miles west of Jacksonville, moving northeast at 50
mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Frankston and Berryville.
LAT...LON 3188 9545 3196 9564 3207 9556 3209 9543
3208 9542 3206 9544 3204 9542 3203 9544
3201 9543 3199 9545 3196 9544 3196 9545
3193 9542
TIME...MOT...LOC 1843Z 206DEG 44KT 3199 9551
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 4:41 AM CST | Dense Fog Advisory | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Ellis and 10 more | 5 hr |
| Feb 22, 11:34 AM CST | Special Weather Statement | FWD | Leon | 26 min |
| Feb 22, 12:43 PM CST | Special Weather Statement | FWD | Anderson | 32 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.